# SDR 2007UALA01113

- Difficulty date: April 10, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 40,040 hours, 4,960 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL EXIT SIGNS INOPERATIVE AT DOOR 4L, AFT AND DOOR 4R, FWD.  *S/D*  REPLACED LIGHT ASSY BOTH POSITIONS.  OP CHECKS NORMALLY.
